Zhang, Weigong

< Back to all Authors
Group by: Item type | Date
Jump to:
Number of items: 2.


Chen, Sheng, Zhao, Lindu, Zhang, Weigong and Shi, Peng (2014) Consensus on compact Riemannian manifolds. Information Sciences, 268. 220 - 230. ISSN 0020-0255

Chen, Sheng, Shi, Peng, Zhang, Weigong and Zhao, Lindu (2014) Finite-time consensus on strongly convex balls of Riemannian manifolds with switching directed communication topologies. Journal of Mathematical Analysis and Applications, 409 (2). 663 - 675. ISSN 0022-247X